• Terra Terra
    March 15, 2010
    Tanning while taking Lisinopril
    Terra Terra
    March 15, 2010

FROM OUR EXPERTS

  • Lisa Nelson
    Health Pro
    March 16, 2010
    Lisa Nelson
    Health Pro
    March 16, 2010

    Hi Terra,

     

    There is potential for dermatological side effects linked to lisinopril. However, I'm not familiar with an increased risk due to UV ray exposure. I recommend discussing with your physician.

     

    All the best,

    Lisa Nelson RD

    7 Natural Ways to Lower Blood Pressure


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.